# SDR CALA2011120700797

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 65,128 hours, 17,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: 3330
- Condition: Faulty
- Location: Nr 2
- Part time: 20,314 hours, 5,789 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM EICAS LIGHT CAME ON ON APPROACH WHILE SLOWING FROM 250K TO 220K.  AT 220K WITHOUT MOVING ANY SLAT/FLAP CONTROLS THE LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE.  T/S IAW FIM 27-81-00-815-804.  FOUND FAULT CODE 317 ON FSEU NR 1 AND FAULT CODE 337 ON FSEU NR 2.  PER FIM T/S TO BAD GROUND FROM FSEU NR 2.  REPLACED FSEU NR 2 IAW AMM 27-51-01-722-005.  ALL OPS CHECKS PASS W/ NO FAULTS NOTED, EICAS MSG CLEARED FAULT LIGHT EXTINGUISHED.  NO FURTHER DEFECTS NOTED, OK TO CONTINUE. ROTABLE PARTS CHANGE WAS INDICATED - TT 1486557  SN OFF 03330.  FSEU NR 1: 317 FAULT CODE, FSEU NR 2: 337 FAULT COMMENTS : REF FIM 27-81-00-815-804 UNIT, FLAP AND SL OFF 19-2758-9-0002 3330 ON 19-2758-9-0002 2671 DECLARED EMERGENCY LANDING.
